Tylenol 2's - 50 count

Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Tylenol Extra Strength Caplets, 500 Mg.
Please or to buy this product.
Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Tylenol Extra Strength Caplets, 500 Mg, Ingredients: Ingredients: Active: Acetaminophen Inactive: Carnauba Wax, Castor Oil, Cellulose, Corn Starch, FD&C Red #40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Titanium Dioxide. Directions: Dosage: Directions. do not take more than directed (see overdose warning). Adults and children 12 years and over. take 2 caplets every 6 hours while symptoms last. do not take more than 6 caplets in 24 hours, unless directed by a doctor. do not use for more than 10 days unless directed by a doctor. Children under 12 years. ask a doctor Instructions: WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: acetaminophen may cause severe skin reactions. Symptoms may include:. skin reddening. blisters. rash. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are allergic to acetaminophen or any of the inactive ingredients in this product. ASK A DOCTOR BEFORE USE IF YOU HAVE liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. OTHER INFORMATION. DO NOT USE IF CARTON IS OPENED OR NECK WRAP OR FOIL INNER SEAL IMPRINTED WITH "TYLENOL" IS BROKEN OR MISSING
    • Weight
      0.3 lbs
    • Part #
      3424

Product questions

No questions yet. Be the first to ask the question!
To replace this text with your store's actual shipping info, go to "Catalog -> Product tabs" and edit the Shipping info page.

We accept the following payment methods:

To replace this text with your store's actual info on payment methods, go to "Catalog -> Product tabs" and edit the Payment methods page.

This page is intended for your policy regarding returns and refunds.

Here you can provide information as to what products can be returned, how many days your customers have to return their purchase, whether they will receive a refund in the original form of payment, a replacement or a store credit, who pays for the shipping of the previously purchased products to the store, and so on.

To replace this text with your store's actual return policy, go to "Catalog -> Product tabs" and edit the Return Policy page.

Customers who viewed this product bought